# SDR CA130715016

- Difficulty date: July 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Grob G115C
- Aircraft time: 1,053 hours
- Engine: Lyc O320D1A
- Propeller: Snsnch 74DM
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Condition: Failed
- Location: Ac Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT EXPERIENCED LOSS OF TACHOMETER IN FLIGHT AND GENERATOR LIGHT ILLUMINATED.  ACFT LANDED WITHOUT INCIDENT.  INSPECTION OF THE GENERATOR SYS SHOWED THE GENERATOR BELT HAD DISASSEMBLED AND THE GENERATOR CASE WAS BROKEN.  THERE WAS NO OTHER DAMAGE.  THERE WAS NO SIGNS OF IMPACT TO THE GENERATOR.  THE ACFT LAST MAJOR INSPECTION WAS A 100 HR CARRIED OUT 36.2 HOURS PRIOR TO THE FAILURE. THE GENERATOR WAS REPLACED WITH A SERVICEABLE UNIT AND RETURNED TO SERVICE.  MFG DOES NOT USE SN FOR THE EQUIPMENT.
